# SDR ASAA2014122510066

- Difficulty date: December 25, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 27,637 hours, 8,571 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO FREQUENCY DISPLAY READS "FAIL/FAIL".  RADIO TUNES AND TRANSMIT, RECEIVES NORMAL.  AFTER 10 SECONDS FAIL WARNING APPEARS.  ACFT GROUNDED.  RESET NR 1 HF AND NR 2 HF, PERFORMED BITE CHECK PROCEDURE.  NO FAULTS NOTED,  NO FAIL INDICATED, REF AMM FIM TASK 23-11, TASK 801.
